Posted by Donna Odom on May 23, 2000, at 12:08:42
In reply to Re: withdrawal, posted by Amy on May 4, 2000, at 19:52:15
> My experience with Effexor has not been pleasant. My gynecologist referred me to a psychiatrist after his “drug du jour" regimen for my menopause symptoms didn’t help my depression. I first saw the shrink in January and he immediately put me on Effexor, 37.5 for one week and then 75 mg. after that. I was on 75 mg. for one and a half months and got no relief from my depression. He gradually increased the dose to 300 mg., but I couldn’t handle the sleepiness side effects. (I wanted to sleep for 10 – 12 hours per day.) Even at the higher doses, my depression was not helped at all. I decided I wanted to go off of it. I was on 150 mg. for three weeks, 75 mg. for 5 days and 37.5 mg. for 7 days. I had my last dose on Monday, May 1. And by Tuesday afternoon I felt dizzy. (See Maggie’s posting of April 13, regarding missed doses. This describes my experience perfectly.) The dizziness has remained which led me to this web site today. Is there any way to get off this drug with out taking more of it? I can’t handle too much more of these symptoms.
Does anyone know how long it takes to get completely out of your system?